# SDR R61A2020012811100

- Difficulty date: January 11, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,476 hours, 23,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK. FLOOR PANEL SUPPORT CLIP ON FLOOR BEAM AT FR86 HAS CORROSION. REPLACED SUPPORT CLIP IAW SRM 51-41-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK.
